# SDR DALA2019040902357

- Difficulty date: April 6, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,131 hours, 23,682 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 4R ESCAPE SLIDE ARMED COND IND. DOOR 3R HANDLE GUARD (KNUCKLE KNOCKER) NOT EXTENDED WHILE ARMED CORRECTIVE ACTION: ADJUSTED DOOR LINER PER B757 AMM 52-11. HANDLE GUARD NOW MOVES AND EXTENDS FREELY. (1018760)
